# SDR QR9R2025060600003

- Difficulty date: June 6, 2025
- Submitted: June 6, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9825
- Aircraft time: 3,447 hours
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 41800876400
- Part serial: MC4217
- Condition: Failed
- Location: Autopilot
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

ACTUATOR CAUTION APPEARED PRIOR TO TAKEOFF AND WOULD NOT EXTINGUISH. DURING TROUBLESHOOTING, FOUND PIN 17 (YAW INVAL VOLTAGE OUT) OF AFCS TEST PORT HAD NO VOLTAGE PRESENT. PIN A AT YAW SEMA HAD VOLTAGE IN. REMOVED AND REPLACED SEMA ACTUATOR IAW AMM 67-20-00. MTP MOC SUCCESSFULLY COMPLETED.
